MAUDE Adverse Event Report: ARTHREX, INC. QUICKSET KIT, 8CC; FILLER, BONE VOID, CALCIUM COMPOUND

ARTHREX, INC. QUICKSET KIT, 8CC; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number QUICKSET KIT, 8CC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a procedure the black plunger top of the abs-3008,quickset kit (lot 19har1191), popped out of the dual-chambered syringe tube when expelling the air/ migrating the calcium phosphate mixture up to the tip of the dual-chambered syringe.The black plunger top popped out and hit the surgeon's face shield, ricocheting and contaminating the device itself and the back table as well.They were able to finish the procedure with a new abs-3005 quickset kit from the facility inventory.There are no pictures of the complaint device and the complaint device is not able to be returned for evaluation.The staff immediately draped and discarded the product.The procedure was a hardware removal of another manufacturer's proximal humerus plate.

Brand Name
QUICKSET KIT, 8CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11258731
Report Number1220246-2021-02515
Device Sequence Number4228676
Product Code MQV
UDI-Device Identifier00888867084407
UDI-Public00888867084407
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberQUICKSET KIT, 8CC
Device Catalogue NumberABS-3008
Device Lot Number19HAR1191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;